# SDR ASAA0540208

- Difficulty date: April 6, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 25,102 hours, 13,751 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C259611
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER IS DAMAGED AT LT SIDE LOWER EDGE.  COMPLIED WITH A BOND REPAIR IAW SRM.  (K)
